MathSciNet Relay Station
MathSciNet bibliographic data
MR544430 65D30
McClure, J. P.; Wong, R. Exact remainders for asymptotic expansions of fractional integrals. J. Inst. Math. Appl. 24 (1979), no. 2, 139–147.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement